# SDR 7C7A2020032400014

- Difficulty date: March 16, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 46,599 hours, 53,603 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Part number: 8780008015
- Part serial: RD8785021
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE, CENTER EXHAUST SHROUD, LOWER HALF HAS 2 CHAFED HOLES.
